# SDR ASOA200801373

- Difficulty date: October 20, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SHOCK STRUT UPPER (FWD) ATTACHMENT TRUNNION PIN SHOWS SIGN OF CORROSION.   AFTER FURTHER INSPECTION FOUND RESIDUE TO BE DRIED CORROSION INHIBITING COMPOUND.  REMOVED BOLT, CLEANED AREA AND REINSTALLED BOLT WITH CORROSION INHIBITING COMPOUND PER AMM 32-00-05.  RII SATISFACTORY FOR THE INSTALLATION OF THE FWD TRUNNION PIN ATTACH BOLT PER AMM 32-11-05 AND SP 607.
